# SDR FOTR20006NR2054

- Difficulty date: February 12, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: BAC150310046
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD MID FLAP LOWER T/E CHORD CRACKED WBL 100.  REPAIRED ON FASI WO 20006, N/R 02054.  REMOVED AND REPLACED RT WING INBD MID-FLAP LOWER T/E CHORD SECTION AT WS 100.0 IAW B727 SRM 51-30-5 AND 57-50-2, FIG 5, REV 102.  MATERIAL USED: BAC1503-10046 7075-T-6, DIM: 29.0 LONG.
